BeautyDir PharmBeautyDir Pharm

사리돈에이정

사리돈에이정

Pharmacy only
해열진통제

제조사 / Company

바이엘코리아(주)

데이터 출처

MFDS 공공데이터

효능·효과 / Efficacy

This medicine is used for headache, toothache, post-tooth extraction pain, sore throat, ear pain, joint pain, neuralgia, back pain, muscle pain, shoulder pain, bruise pain, fracture pain, sprain pain, menstrual pain (menstrual pain), pain relief from trauma, chills, and fever.

Helps with:

headachetoothachemenstrual painmuscle painjoint painback painsore throatnerve painfeverchills

💊복용법 / Dosage

Adults should take 1 tablet at a time, up to 3 times a day, at intervals of at least 4 hours, avoiding fasting. In principle, this medicine is to be taken for a short period of time, and children under 15 years of age should not take this medicine.

한국어 원문 보기

성인은 1회 1정씩, 1일 3회까지 공복 시를 피하여 4시간 이상 간격을 두고 복용합니다. 이 약은 원칙적으로 단기 복용하며, 15세 미만의 소아는 이 약을 복용하지 마십시오.

⚠️주의사항 / Caution

Patients with hypersensitivity to this drug, those who have experienced asthma while taking other antipyretic analgesics or cold medicine, glucose-6-phosphate dehydrogenase deficiency, acute intermittent (recurring at intervals) porphyria, granulocytopenia, severe liver or renal impairment, bleeding predisposition or gastrointestinal ulcers, children under 15 years of age, severe blood abnormalities, or severe cardiac dysfunction should not take this drug. Before taking this medicine, people with allergic constitution, experiencing allergic symptoms due to the medicine (e.g. fever, rash, joint pain, asthma, itching, etc.), adolescents over 15 years old who are or are suspected of being infected with chicken pox or influenza, thyroid disease, diabetes, high blood pressure, people with weak body, high fever, elderly people, pregnant women or breastfeeding women, heartburn, stomach discomfort, stomach pain, etc. Patients with persistent or recurring gastrointestinal problems, liver disorders or those with experience, those with or with kidney disorders, those with or with experience of peptic ulcers, those with or with experience of blood abnormalities, patients with bleeding tendencies, patients with cardiac dysfunction, those with or with experience of hypersensitivity, bronchial asthma, or those taking warfarin for a long period of time, consult a doctor or pharmacist. If symptoms do not improve even after taking 5 to 6 times, stop taking the drug immediately and consult a doctor or pharmacist. Do not take this medication for more than 10 days for pain or more than 3 days for fever without instructions from a doctor or pharmacist.

한국어 원문 보기

이 약에 과민증, 다른 해열진통제, 감기약 복용 시 천식 경험자, 글루코스-6-인산 탈수소 효소 결핍증, 급성 간헐성(시간 간격을 두고 되풀이하여) 포르피린증, 과립백혈구감소증, 중증 간장애 또는 신장애, 출혈 소인 또는 소화 기관 궤양 환자, 15세 미만의 소아, 심한 혈액이상, 심한 심장기능저하 환자는 이 약을 복용하지 마십시오. 이 약을 복용하기 전에 알레르기 체질, 약에 의한 알레르기 증상(예: 발열, 발진, 관절통, 천식, 가려움 등) 경험자, 수두 또는 인플루엔자에 감염되어 있거나 또는 의심되는 15세 이상의 청소년, 갑상샘질환, 당뇨병, 고혈압, 몸이 약한 사람, 고열, 고령자, 임부 또는 임신하고 있을 가능성이 있는 여성 및 수유부, 속쓰림, 위부불쾌감, 위통과 같은 위장문제가 지속 혹은 재발되는 사람, 간장애 또는 경험자, 신장장애 또는 경험자, 소화성 궤양 또는 경험자, 혈액이상 또는 경험자, 출혈경향이 있는 환자, 심장기능이상 환자, 과민증 또는 경험자, 기관지 천식, 와파린 장기복용 환자는 의사 또는 약사와 상의하십시오. 5~6회 복용하여도 증상의 개선이 없을 경우 복용을 즉각 중지하고 의사 또는 약사와 상의하십시오. 의사 또는 약사의 지시없이 통증에 10일 이상, 발열에 3일 이상 복용하지 마십시오.

🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.